ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gadgil, Siddhartha and Kulkarni, Dheeraj (2016) Relative symplectic caps, 4-genus and fibered knots. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126 (2). pp. 261-275.

This list was generated on Sun Sep 15 15:15:28 2019 IST.